# SDR CALA2023052601644

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033902
- Condition: Cracked
- Location: Lav J & K Wall
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV J AND K WALL MOUNTED EMERGENCY LIGHT BASE FOUND CRACKED.(TTL :4EA), REPLACED THE LAV J AND LAV K WALL MOUNT ED EMERGENCY LT EACH FOR TWO FORM FWD SIDE,PERFORMED THE LAV J A ND LAV K WALL MOUNTED EMERGENCY LT LAMPS TEST,THE RESULT FOUND " NORMAL".IAW AMM 33-51-10-962-173 REV 139,
